The density function's asymptotic representation in the case of multidimensional strictly stable distributions

  • S. V. Arkhipov
Part of the Lecture Notes in Mathematics book series (LNM, volume 1412)


  1. 1.
    Agranovich M.S. Elliptical simgular integro-differential Operators. Usp.Mat.Nauk, 20, 1965, N 5(125), 3–120 (in Russian).MATHGoogle Scholar
  2. 2.
    Gradshteyn I.S., Ryzhik I.M. Tables of Integrals, Series and Products. M., Nauka, 1971 (in Russian).Google Scholar
  3. 3.
    Zolotarev V.M. One-dimensional stable distributions. Isdat Nauka, M., 1983 (in Russian).Google Scholar
  4. 4.
    Kratzer A, Franz W. Transceddental Functions. M., 1963 (in Russian).Google Scholar
  5. 5.
    Mikhlin S.G. Multidimensional singular integrals ans integral equations. M., 1962, (in Russian).Google Scholar
  6. 6.
    Nikolski S.M. Approximation of functions of several variables and embedding theorems. M., Nauka, 1977 (in Russian).Google Scholar
  7. 7.
    Nikolski S.M. On theorems of embedding; continuation and approximation of differentiable functions of several variables. Usp.Mat.Nauk, 16, 1961, N 5(101), 63–114 (in Russian).Google Scholar
  8. 8.
    Samko S.G. Generelized Riesz potentials and hypersingular integrals with homogeneous characteristics, their symbol and inversion. Tr. Mat. Inst. Steklova, 156, 1980, 157–222 (in Russian).MathSciNetMATHGoogle Scholar
  9. 9.
    Samko S.G. Hypersingular integrals and their applications. Rostov, 1984 (in Russian).Google Scholar
  10. 10.
    Slobodetzki L.N. Generalized Sobolev spaces and their applications to boundary value problems for partial differential equations. Leningrad, Gos. Ped. Inst., Uch. Zap. 197, 1958, 54–112 (in Russian).Google Scholar
  11. 11.
    Strichartz R.S. Multipliers on fractional Sobolev spaces. J.Math.Mech., 19, 1967, N 9, 1031–1060.MathSciNetMATHGoogle Scholar
  12. 12.
    Arkhipov S.V. The density expansions of strictly stable distributions, to appear.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • S. V. Arkhipov
    • 1
  1. 1.Steklov Mathematical InstituteAcademy of Sciences of the USSRMoscowUSSR

Personalised recommendations